# SDR DALA2015012700660

- Difficulty date: January 25, 2015
- Submitted: January 27, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Worn
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON AFT END, AFT OF MOUNT LUGS ANGLE HAS WORN. REMOVED DAMAGE AND LOCATED AND DRILLED NEW ANGLE AND INSTALLED IAW DWG 3313N3052 AND SRM.
